# SDR C2XA01CL069

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3806 AFTER LANDING IN CVG THE CREW REPORTED THE LEFT NOSE WHEEL DID NOT LOOK LIKE IT WAS INSTALLED CORRECTLY.  MAINTENANCE INSPECTED AND FOUND THE LEFT NOSE WHEEL BEARING HAD FAILED.  THE NOSE WHEEL ASSEMBLY WAS REPLACED ALONG WITH THE NOSE STRUT SLIDING TUBE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
